MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during (b)(6) 2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that intraocular lens (iol) was explanted from patient right eye due to patient desired different refractive outcome.There was no additional surgical/medical intervention required.The lens was replaced by tfat00 16.5 diopter lens.No further information provided.
 
Additional Manufacturer Narrative
Section d10: device available for evaluation? yes.Section d10: returned to manufacturer on: 1/6/2021.Section h3: device returned to manufacturer? yes.Device evaluation: the complaint lens was received in the replacement lens (alcon) case.An alcon folding carton with customer notes, a completed jjsv shipping guide, and additional documentation were received as well.Visual inspection under magnification revealed, viscoelastic residue on the optic body and haptics.And that the lens was returned cut in half.Which is consistent with a lens, that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed, one complaint from this production order number.However, the reported issue is unrelated to this reported complaint.And no product deficiency was identified in that case.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11009061
Report Number2648035-2020-00933
Device Sequence Number17267339
Product Code HQL
UDI-Device Identifier05050474528932
UDI-Public(01)05050474528932(17)230828
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Model NumberZA9003
Device Catalogue NumberZA90030160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;